# SDR CA150413005

- Difficulty date: April 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,580 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG117Q
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR SHEARED SHAFT ON INITIATION OF START.
